# SDR USAA061460

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 20,332 hours, 20,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1292 FLOORBEAM BETWEEN FR 66 & 69 CORRODED.  REMOVED AND REPLACED FLOORBEAM PER SRM 55-42-11; PER DWG 18 D53472815, 1853472780 CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  6 FT AREA.
